RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 21, Issue 5  


Research Papers
Boundary at infinity of hyperbolic rank one spaces
S. V. Buyalo, A. M. Kuznetsov
3
On the singular braid monoid
V. V. Vershinin
19
Extremal problems related to the John uniqueness theorem
V. V. Volchkov, Vit. V. Volchkov
37
Transvections in the subgroups of the general linear group containing a non-split maximal torus
V. A. Koibaev
70
Dispersive estimates for discrete Schrödinger and Klein–Gordon equations
E. A. Kopylova
87
The inverse Sturm–Liouville problem with mixed boundary conditions
E. L. Korotyaev, D. S. Chelkak
114
On automorphisms of strongly regular graphs with $\lambda=0$ and $\mu=3$
A. A. Makhnev, V. V. Nosov
138
The Eshelby theorem and the problem on optimal patch
S. A. Nazarov
155
The identity with constants in a Chevalley group of type $\mathrm F_4$
V. V. Nesterov, A. V. Stepanov
196
Regularity results for local minimizers of energies with general densities having superquadratic growth
M. Fuchs
203

At the End of the Issue
Von Neumann with the Devil
Lars Gårding
222
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019